Drift of boundary conditions and uniqueness theorems for nonlinear
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 47-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a10,
author = {V. P. Maslov and A. M. Chebotarev},
title = {Drift of boundary conditions and uniqueness theorems for nonlinear},
journal = {Doklady Akademii Nauk},
pages = {47--51},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a10/}
}
V. P. Maslov; A. M. Chebotarev. Drift of boundary conditions and uniqueness theorems for nonlinear. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 47-51. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a10/